MAUDE Adverse Event Report: HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY
Model Number ATEC PEARL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will follow with the information from the dhr.Medwatch report received: (b)(4).
 
Event or Problem Description
It was reported that during an atec pearl breast biopsy procedure in (b)(6) 2026, the user removed her foot from the biopsy pedal; however, "two additional unnecessary samples of the area" were acquired.It is further reported that upon investigation by the user, "it was noted that the air hoses were kinked, causing the malfunction." no further information is currently available.

Brand Name
ATEC PEARL
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24608426
Report Number1222780-2026-00124
Device Sequence Number10224952
Product Code KNW
UDI-Device Identifier15420045506855
UDI-Public15420045506855
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC PEARL
Device Catalogue NumberATEC PEARL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale